# SDR UIEA2019081325012

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 123.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FRAME CHANNEL OF L1 DOOR SURROUND AT DOOR STA 123.7 NEAR S-11L.( PERFORMED CORROSION REPAIR ON THE FRAME CHANNEL OF L1 DOOR SURROUND AT DOOR STA 123.7,  NEAR S-11L IAW EI NO: T2019A53M-2633 REV 1. JOB COMPLETED AND CONDITION CHECKS NORMAL. )
